# SDR QXEA2013061601090

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 29,020 hours, 30,079 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, POWERPLANT MESSAGE APPEARED ON ED.  RETURNED TO FIELD, LANDING UNEVENTFUL.  INTERROGATED CDS FOUND FAULT CODE 120,122,AND 134 B ON NR 1 PROP.  C/W FIM TASK 61-20-03-810-817.  CLEARED AND GROUND RAN NR 1 ENGINE TWICE.  NO DEFECTS NOTED.  NO POWERPLANT MESSAGE NOTE.  RETURNED TO SERVICE.
